American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47D25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 154 found      Go to page: 1 2 3 4 > >>

[1] M. Bendaoud and A. Bourhim. Essentially spectrally bounded linear maps. Proc. Amer. Math. Soc. 137 (2009) 3329-3334. MR 2515402.
Abstract, references, and article information
View Article: PDF

[2] B. V. Rajarama Bhat, Tirthankar Bhattacharyya and Santanu Dey. Standard noncommuting and commuting dilations of commuting tuples. Trans. Amer. Math. Soc. 356 (2004) 1551-1568. MR 2034318.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] A. P. Donsig, T. D. Hudson and E. G. Katsoulis. Algebraic isomorphisms of limit algebras. Trans. Amer. Math. Soc. 353 (2001) 1169-1182. MR 1804417.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Jor-Ting Chan, Chi-Kwong Li and Charlies C. N. Tu. A class of unitarily invariant norms on $B(H)$. Proc. Amer. Math. Soc. 129 (2001) 1065-1076. MR 1814144.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Randall Crist. Local automorphisms. Proc. Amer. Math. Soc. 128 (2000) 1409-1414. MR 1657786.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Eui-Chai Jeong. Irreducible representations of the Cuntz algebra $\mathcal{O}_N$. Proc. Amer. Math. Soc. 127 (1999) 3583-3590. MR 1621953.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] R. L. Moore and T. T. Trent. Linear equations in subspaces of operators. Proc. Amer. Math. Soc. 128 (2000) 781 - 788. MR 1626454.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Miron Shpigel. The ideal structure of some analytic crossed products. Trans. Amer. Math. Soc. 351 (1999) 2515-2538. MR 1475694.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] I. Todorov. Bimodules over nest algebras and Deddens' theorem. Proc. Amer. Math. Soc. 127 (1999) 1771-1780. MR 1637440.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] R. L. Moore and T. T. Trent. Interpolation in inflated Hilbert spaces . Proc. Amer. Math. Soc. 127 (1999) 499-507. MR 1469426.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] D. W. B. Somerset. A Dauns-Hofmann theorem for TAF-algebras. Proc. Amer. Math. Soc. 127 (1999) 1379-1385. MR 1616597.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Ola Bratteli and Palle E. T. Jorgensen. Iterated function systems and permutation representations of the Cuntz algebra. Memoirs of the AMS 139 (1999) MR 1469149.
Book volume table of contents

[13] Kenneth R. Davidson. The Russo-Dye theorem in nest algebras. Proc. Amer. Math. Soc. 126 (1998) 3055-3059. MR 1468188.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] P. Ressel and W. J. Ricker. Semigroup representations, positive definite functions and abelian $C^*$-algebras. Proc. Amer. Math. Soc. 126 (1998) 2949-2955. MR 1486749.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Keith J. Coates. Errata to ``Normalizers of nest algebras''. Proc. Amer. Math. Soc. 126 (1998) 2511-2512. MR 1443818.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] T. D. Hudson, L. W. Marcoux and A. R. Sourour. Lie ideals in triangular operator algebras. Trans. Amer. Math. Soc. 350 (1998) 3321-3339. MR 1458325.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Timothy G. Feeman. On higher order Bourgain algebras of a nest algebra. Proc. Amer. Math. Soc. 126 (1998) 1391-1396. MR 1451799.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Don Hadwin. Maximal nests in the Calkin algebra. Proc. Amer. Math. Soc. 126 (1998) 1109-1113. MR 1443829.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Christian Le Merdy. The Schatten space $S_4$ is a $Q$-algebra. Proc. Amer. Math. Soc. 126 (1998) 715-719. MR 1468194.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Lajos Molnár. Stability of the surjectivity of endomorphisms and isometries of $\mathcal{B}(H)$. Proc. Amer. Math. Soc. 126 (1998) 853-861. MR 1423322.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Robin Harte and Carlos Hernández. On the Taylor spectrum of left-right multipliers. Proc. Amer. Math. Soc. 126 (1998) 397-404. MR 1423309.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] M. Anoussis and E. G. Katsoulis. Factorisation in nest algebras. II. Trans. Amer. Math. Soc. 350 (1998) 165-183. MR 1451593.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Keith J. Coates. Normalizers of nest algebras. Proc. Amer. Math. Soc. 126 (1998) 159-165. MR 1443818.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Xingde Dai and David R. Larson. Wandering vectors for unitary systems and orthogonal wavelets. Memoirs of the AMS 134 (1998) MR 1432142.
Book volume table of contents

[25] Justin R. Peters and Yiu Tung Poon. Lexicographic TAF Algebras. Trans. Amer. Math. Soc. 349 (1997) 4825-4855. MR 1443887.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Raúl E. Curto and Carlos Hernández G.. A joint spectral characterization of primeness for C$^*$-algebras. Proc. Amer. Math. Soc. 125 (1997) 3299-3301. MR 1403120.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Timothy D. Hudson, Elias G. Katsoulis and David R. Larson. Extreme points in triangular UHF algebras. Trans. Amer. Math. Soc. 349 (1997) 3391-3400. MR 1407493.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Bebe Prunaru. Invariant subspaces for polynomially hyponormal operators. Proc. Amer. Math. Soc. 125 (1997) 1689-1691. MR 1402884.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Alan L. T. Paterson and Roger R. Smith. Higher-dimensional virtual diagonals and ideal cohomology for triangular algebras. Trans. Amer. Math. Soc. 349 (1997) 1919-1943. MR 1401782.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Jun Zhu and Changping Xiong. Bilocal derivations of standard operator algebras. Proc. Amer. Math. Soc. 125 (1997) 1367-1370. MR 1363442.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 154 found      Go to page: 1 2 3 4 > >>